Number of Volumes  7
Number of Issues  14
Number of Articles  111
Article view 68950
Pdf download 57880

The journal "Algebraic structures and their applications" (ASTA)  is a publication of the Yazd University in English. ASTA is an international mathematical journal founded in 2014. It carries original research articles in the field of Algebra, Algebraic structures and their applications. ASTA aims to reflect the latest developments in algebraic structures and promote international academic exchanges. ASTA is an international open access journal. There is no publication chargeASTA publishes 2 issues in each year.  The publication time of these issues are as follows: First issue at the end of February and second issue at the end of November. The abbreviation of this journal is "Alg. Struc. Appl.". Authors and readers can contact the journal by using "Contact us" or sending email to: algstructures@yazd.ac.ir

All accepted papers will be checked by iThenticate against plagiarism. 

ASTA applies the Creative Commons Attribution (CC BY-NC) license to the published articles.

 

ASTA has been accepted for inclusion in Scopus since 2019

Current Issue: Volume 7, Issue 2, Winter and Spring 2020 

1. The secondary radicals of submodules

Pages 1-13

Habibollah Ansari-Toroghy; Faranak Farshadifar; Farideh Mahboobi-Abkenar


2. On graded hyperrings and graded hypermodules

Pages 15-28

Farkhonde Farzalipour; Peyman Ghiasvand


3. Cayley graph associated to a semihypergroup

Pages 29-49

Khadijeh Shamsi; Reza Ameri; Saeed Mirvakili


5. Neutrosophic quadruple BCI-commutative ideals

Pages 63-77

G.R. Rezaei; R.A. Borzouei; Young Bae Jun


6. A class of well-covered and vertex decomposable graphs arising from rings

Pages 79-91

Morteza Vafaei; Abolfazl Tehranian; Reza Nikandish


8. Topics in topological MI-groups

Pages 115-134

Hosain Bagheri; Seyed Mohamad Sadegh Modarres Mosadegh


9. Commuting conjugacy class graphs of finite groups

Pages 135-145

M. A. Salahshour; A. R. Ashrafi


10. Normal ideals in pseudo-complemented almost distributive lattices

Pages 147-161

Rafi Noorbhashsa; Ravikumar Bandaru; M Srujana


11. On generalizations of vector and Banach spaces by hyperstructres

Pages 163-177

Sohrab Ostadhadi dehkordi; Kar Ping Shum